Maximum likelihood estimation in a model with interval data

Poon, Wai-Yin, Lee, Sik-Yum, Bentler, P. M. . Journal of Applied Statistics 1993. 20 :219-227

Locate this article in:

Bibtex

@article{CIS-112980,
  Author = {Poon, Wai-Yin and Lee, Sik-Yum and Bentler, P. M.},
  Title = {Maximum likelihood estimation in a model with interval data},
  Journal = {Journal of Applied Statistics},
  Volume = {20},
  Year = {1993},
  Pages = {219--227},
  Keywords = {Bivariate normal distribution}
}

Similar articles